Polynomial approximation of solutions of evolutionary parabolic equations in a Hilbert space
Matematičeskie zametki, Tome 49 (1991) no. 3, pp. 23-27
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{MZM_1991_49_3_a2,
author = {V. V. Gorodestkii},
title = {Polynomial approximation of solutions of evolutionary parabolic equations in {a~Hilbert} space},
journal = {Matemati\v{c}eskie zametki},
pages = {23--27},
year = {1991},
volume = {49},
number = {3},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/MZM_1991_49_3_a2/}
}
V. V. Gorodestkii. Polynomial approximation of solutions of evolutionary parabolic equations in a Hilbert space. Matematičeskie zametki, Tome 49 (1991) no. 3, pp. 23-27. http://geodesic.mathdoc.fr/item/MZM_1991_49_3_a2/